|Tattoing and hepatitis
Dec 7, 2008
Hello Barbara, i have made a tatto before 2 years ago, and since then i feel strange. I have pain and itching in my right side of belly and in my right side of my back. I have also light colored stools and muscle aches.Since one year after i got these symptoms i have made a lot of tests like AHCV,HBsAG,AigM and some urine tests and they all are negative. I dont know what to think i still have pain in my right side of belly. What is the chance to get hepatitis from tattoing especially when all these tests are negative? tnx
Response from Dr. McGovern
Tattoos from a reputable parlor are safe because new sterile needles are used. I worry about tattoos done among friends or in jails.
I would see your primary care doctor about your symptoms.
my child affected hepb?
Hepatitis B vaginal fluids
- Can Having An Std Cause A False Positive Hiv Test?
- What Underlying Conditions Cause Candidiasis?
- When You Have A Herpes Outbreak Do You Get A Sore Throat?
- What Else Can Cause Blisters Besides Genital Herpes?
- What Do Genital Warts Look Like On Men?
- What Antibiotics Can Help Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.